Hey there, I'm new to this whole forum thing and I just started Zoloft 2 days ago. I have severe panic disorder and that includes fear of medication. Having side effect like jitteriness and dizzy spells. How long will this last? Is it normal to have more anxiety on the medication? Anybody else feel like there heads stuck in a cloud starting Zoloft?
Hi, and welcome to this forum. You will find the people here to be very caring, nice and helpful.
Can I ask what dose you were given? Sometimes, in my opinion, it's better to start with a smaller dose and work your way up. Again, just my opinion. Zoloft is used not only for depression but anxiety too. Many people do very well on it. It can take awhile to build up in your system so don't get upset if you do not see results immediately. You may have some nausea and a little dizziness the first few days. Don't worry if you do because this is common with most of these meds. Then again, you may not have any start up side effects.
We're here to listen and help you anyway we can.
Hi remar, thank you for being so kind, as I'm sure Ur aware it can be very nerve wracking to even try and reach out to people when u have anxiety and I appreciate u giving me Ur time! Dr haS prescribed me 25mg for 2 weeks and then I'm to switch to 5mg. I'm also on .50mg Xanax as needed but the Xanax can make me foggy too. I'm willing to wait this out bc my anxiety has become so debilitating I'm not sure who I even am anymore! Medication is one of my biggest fears but at this point I have nothing to lose! Just praying it will help, any things gotta b better then these last couple years.
25 mgs is the usual starting dose with Zoloft. When I was on it I actually cut the 25 mgs pills in half for the first week, then went up to 25 mgs the second week. If you're really afraid of starting this med you might want to try it the way I did. You can always call your Dr and ask if you can do it this way.
Hi, I have just started on Zoloft recently, too. Last night started my second week. First week was 25 mg and last night started 50 mg. Adjusting to a new med is scary, but I posted last night and had several kind people reach out to me and that was very comforting..just knowing someone else understands is a great feeling. I wish you all the best. I have severe anxiety and panic as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.